# SDR SWIA200210545

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,568 hours, 31,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, BOTH RED AND GREEN A-SYSTEM NOSE LIGHTS REMAINED ILLUMINATED.  PRESS TO TEST DISPLAYED ALL B-LIGHTS ON AND ONLY A-NOSE LIGHTS ON.  ATTEMPTED TO CYCLE GEAR WITH NO RESPONSE.  PERFORMED MANUAL ELECTRIC OVERRIDE QRH PROCEDURE SUCCESSFUL.  REMOVED AND REPLACED A-HARNESS AND PROX SENSOR.  CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD.  P/N ON 120-4125-001, S/N ON T99928.
